Marcati, Pierangelo
Convergence of approximate solutions to scalar conservation laws by degenerate diffusion
Rendiconti del Seminario Matematico della Università di Padova, Tome 81 (1989) , p. 65-78
Zbl 0703.35032 | MR 1020186
URL stable : http://www.numdam.org/item?id=RSMUP_1989__81__65_0

Bibliographie

[1] B. Dacorogna, Weak Continuity and Weak Lower Semicontinuity of Non-Linear Functionals, Lecture Notes in Mathematics, 922, Springer-Verlag, Berlin-Heidelberg-New York (1982). MR 658130 | Zbl 0484.46041

[2] R.J. Di Perna, Convergence of approximate solutions to conservation laws, Arch. Rat. Mech. Anal., 82 (1983), pp. 27-70. MR 684413 | Zbl 0519.35054

[3] P.D. Lax, Hyperbolic Systems of Conservation Laws and the Mathematical Theory of Shock Waves, SIAM Reg. Conference Series in Applied Mathematics, Philadelphia (1973). MR 350216 | Zbl 0268.35062

[4] P.L. Lions, Generalized Solutions of Hamilton-Jacobi Equations, Research Notes in Mathematics, 69, Pitman, London (1982). MR 667669 | Zbl 0497.35001

[5] F. Murat, Compacité par compensation, Ann. Sc. Norm. Pisa, Sci. Fis. Mat., 5 (1978), pp. 489-507. Numdam | MR 506997 | Zbl 0399.46022

[6] O.A. Oleinik, Discontinuous solutions of nonlinear differential equations, Uspekhi Mat. Nauk (N.S.), 12, n. 3(75) (1957), pp. 3-73 (English transl. in Amer. Math. Soc. Transl. Ser. 2, vol. 26, pp. 95-172). MR 94541 | Zbl 0131.31803

[7] S. Osher - J. Ralston, L1 stability of travelling waves with applications to convective porous media flow, Comm. Pure Appl. Math., 35 (1982), pp. 737-749. MR 673828 | Zbl 0479.35053

[8] L. Tartar, Compensated compactness and applications to partial differential equations, in Research Notes in Mathematics, Nonlinear Analysis and Mechanics: Herriot- Watt Symposium, Vol. 4, ed. R. J. KNOPS, Pitman (1979). MR 584398 | Zbl 0437.35004

[9] L. Tartar, The compensated compactness method applied to systems of conservation laws, in Nonlinear PDEs, J. BALL (Ed.), D. Reidel Publishing Company (1983). MR 725524 | Zbl 0536.35003

[10] L. Van Hove, Sur l'extension de la condition de Legendre du calcul des variations aux integrales multiples à plusieurs fonction inconnues, Nederl. Akad. Weten., 50 (1947), pp. 18-23. MR 20223 | Zbl 0029.26802

[11] A.I. Vol'Pert - S.I. Hudjaev, Cauchy problem for degenerate second order quasilinear parabolic equations, Math. USSR Sbornik, 7 (1969), pp. 365-387. Zbl 0191.11603

[12] J.I. Diaz - R. Kersner, Nonexistence d'une des frontières libres dans une équation dégenerée en theorie de la filtration, C. R. Acad. Sc. Paris, 296, Série I (28 mars 1983), pp. 505-508. MR 702558 | Zbl 0543.35102

[13] J.I. Diaz - R. Kersner, On a nonlinear degenerate parabolic equation in infiltration or evaporation through a porous medium, MRC Tech. Summ. Rep. (University of Wisconsin) (1983).

[14] B.H. Gilding, A nonlinear degenerate parabolic equation, Ann. Sc. Norm. Pisa, Sci. Fis. Mat., 4 (1977), pp. 393-432. Numdam | MR 509720 | Zbl 0364.35027

[15] B.H. Gilding - L.A. Peletier, The Cauchy problem for an equation in the theory of infiltration, Arch. Rat. Mech. Anal., 61 (1976), pp. 127-140. MR 408428 | Zbl 0336.76037

[16] E. Di Benedetto, Continuity of weak solutions to a general porous medium equation, Indiana Univ. Math. J., 32 (1983), pp. 83-118. MR 684758 | Zbl 0526.35042

[17] O.A. Oleinik, Uniqueness and stability of the generalized solution of the Cauchy problem for a quasilinear equation, Usp. Mat. Nauk., 14 (1959), pp. 165-170 (English transl. in Amer. Math. Soc. Transl. Ser. 2, 23 (1964), pp. 285-290). MR 117408 | Zbl 0132.33303

[18] M. Crandall, The semigroup approach to first order quasilinear equation in several space variables, Israel J. Math., 12 (1972), pp. 108-132. MR 316925 | Zbl 0246.35018

[19] P. Marcati, Approximate solutions to conservation laws via convective parabolic equations, to appear Comm. P.D.E. (1988). MR 917603 | Zbl 0653.35057